# SDR UALA2011032101367

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 54,324 hours, 6,394 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Unsecure
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP DOOR 2R SLIDE ILLUM.  SECURED INTERNAL BATTERY PACK CLIP.  EMERGENCY LIGHT OPS NORMAL.
